MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ca 15-3 reagent information was not provided.The hiv reagent lot number is 869764.The expiration date was not provided.The field service engineer (fse) observed bubbles in the reagent due to a bent bead mixer paddle, as well as a defective pinch tube.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results for elecsys ca 15-3 ii, and elecsys hiv combi pt on a cobas e 411 analyzer (disk system).On (b)(6) 2026, the initial hiv result was 25.17 coi, interpreted as reactive the sample was repeated, and the result was 23.18 coi, interpreted as reactive.On (b)(6) 2026, a result of 4.98 coi was provided, interpreted as reactive.On (b)(6) 2026, a result from an unknown method was provided of 0.09 s/co, interpreted as non-reactive.On (b)(6) 2026, the initial ca 15-3 ii result was <1.0 u/ml.The sample was repeated twice, and the results were 138 u/ml and 32 u/ml.It is not clear if the results from each test are from one patient sample or 2 patient samples.For the hiv combi test, it is not clear if all results are from the same sample or different samples.Clarification has been requested but has not been provided.
 
Additional Manufacturer Narrative
The service maintenance actions performed by the fse resolved the issue.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24793474
Report Number1823260-2026-01302
Device Sequence Number8805358
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown